Ive experienced severe uxplained rapid weight gain and facial swelling taking meloxicam right after surgery, and stopped taking after 2 weeks on it. But I've contd to rapidly gain unexplained weight, now a month later. Totalling 20 more pounds since i started, to my consistent & original weight of 130lbs. What is going on, and is this possible or typical? Ive never in my life, had trouble loosing weight in more than a cpl days, or ever gained more than 5-10lbs tops in my life, Cuz I've always had trouble gaining weight. Please help!!!
- Meloxicam Information for Consumers
- Meloxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 May 2014 • 2 answers
Updated 24 Jun 2018 • 1 answer
Updated 9 Feb 2017 • 2 answers
Updated 2 Sep 2017 • 1 answer
Updated 7 Aug 2018 • 1 answer